On the non-unit count of interval graphs

Apke, Alexander and Schrader, Rainer (2015) On the non-unit count of interval graphs.
Published in: Discrete Applied Mathematics Vol. 195. pp. 2-7. ISSN 1872-6771

This is the latest version of this item.

Abstract

We introduce the non-unit count of an interval graph as the minimum number of intervals in an interval representation whose lengths deviate from one. We characterize a variant of the non-unit count (where all interval lengths are required to be at least one) and graphs with non-unit count 1.


Actions:
Download: [img] PDF - Accepted Version
Download (312Kb) | Preview
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Rainer Schrader
Date Deposited: 15 Oct 2015 15:46
Last Modified: 16 Oct 2015 08:30
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/888

Available Versions of this Item